MathSciNet Relay Station
MathSciNet bibliographic data
MR2260408 (2008d:34151) 34K25 (34K12 92D25)
Teng, Zhidong; Rehim, Mehbuba Persistence in nonautonomous predator-prey systems with infinite delays. J. Comput. Appl. Math. 197 (2006), no. 2, 302–321.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement